# SDR SIMA200633809

- Difficulty date: November 26, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 15,321 hours, 15,654 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3633501003
- Part serial: 00923
- Condition: Failed
- Location: Te Flaps
- Part time: 15,321 hours, 15,654 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL.  REMOVED AND REPLACED RIGHT INBOARD FLAP VELOCITY SENSOR IAW EMB AMM 27-51-12. OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
